Transversely affine and transversely projective holomorphic foliations
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, p. 169-204
@article{ASENS_1997_4_30_2_169_0,
     author = {Sc\'ardua, Bruno},
     title = {Transversely affine and transversely projective holomorphic foliations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {2},
     year = {1997},
     pages = {169-204},
     doi = {10.1016/s0012-9593(97)89918-1},
     zbl = {0889.32031},
     mrnumber = {97k:32049},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_2_169_0}
}
Scárdua, B. Azevedo. Transversely affine and transversely projective holomorphic foliations. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, pp. 169-204. doi : 10.1016/s0012-9593(97)89918-1. http://www.numdam.org/item/ASENS_1997_4_30_2_169_0/

[1] B. Seke, Sur les structures transversalement affines des feuilletages de codimension (Ann. Inst. Fourier, Grenoble 30, Vol. 1, 1980, pp. 1-29). | Numdam | MR 82b:57023 | Zbl 0417.57011

[2] C. Andrade Persistência de folheações definidas por formas logarítmicas ; Thesis, IMPA, 1990.

[3] C. Andrade, Deformations of holomorphic foliations ; preprint : CIMAT, Guanajuato, Mexico.

[4] C. Camacho, A. Lins Neto and P. Sad, Topological invariants and equidesingularization for holomorphic vector fields (J. of Diff. Geometry, Vol. 20, n° 1, 1984, pp. 143-174). | MR 86d:58080 | Zbl 0576.32020

[5] C. Camacho and P. Sad, Invariant varieties through singularities of holomorphic vector fields (Ann. of Math. Vol. 115, 1982, pp. 579-595). | MR 83m:58062 | Zbl 0503.32007

[6] C. Camacho, A. Lins Neto and P. Sad, Foliations with algebraic limit sets (Ann. of Math. Vol. 136, 1992, pp. 429-446). | MR 93i:32035 | Zbl 0769.57017

[7] C. Camacho and A. Lins Neto, The Topology of integrable differential forms near a singularity (Publ. Math. I.H.E.S., Vol. 55, 1982, pp. 5-35). | Numdam | MR 84g:58017 | Zbl 0505.58026

[8] A. Campillo, C. Galindo, J. Garcia and A. J. Reguera, On proximity and intersection inequalities for foliations on algebraic surfaces ; preprint Univ. Valladolid, Spain.

[9] M. Carnicer, The Poincaré problem in the non-dicritical case (Ann. of Math. Vol. 140, 1994, pp. 289-294). | MR 95k:32031 | Zbl 0821.32026

[10] D. Cerveau and A. Lins Neto, Holomorphic foliations in CP(2) having an invariant algebraic curve (Ann. Inst. Fourier, t. 41, 1991, Fasc. 4, pp. 883-903). | Numdam | MR 93b:32050 | Zbl 0734.34007

[11] D. Cerveau and A. Lins Neto, Codimension-one foliations in CP(n) n ≥ 3 with Kupka components (Astérisque Vol. 222, 1994, pp. 93-132). | MR 96h:32045 | Zbl 0823.32014

[12] D. Cerveau and A. Lins Neto, Irreducible components of the space of holomorphic foliations of degree two in CP(n), n ≥ 3 ; preprint Univ. Rennes I, 1994 (to appear in Ann. of Math). | Zbl 0855.32015

[13] D. Cerveau and J.-F. Mattei, Formes intégrables holomorphes singulières (Astérisque, Vol. 97, 1982). | MR 86f:58006 | Zbl 0545.32006

[14] D. Cerveau and R. Moussu, Groupes d'automorphismes de (C, 0) et équations différentielles ydy + ... = 0 (Bull. Soc. Math. France, Vol. 116, 1988, pp. 459-488). | Numdam | MR 90m:58192 | Zbl 0696.58011

[15] D. Cerveau and P. Sad, Problèmes de modules pour les formes différentielles singulières dans le plan complexe (Com. Math. Helvetici Vol. 61, 1986, pp. 222-253). | MR 88f:58124 | Zbl 0604.58004

[16] E. Ghys, Feuilletages holomorphes de codimension un sur les espaces homogènes complexes ; preprint, ENS, Lyon, 1995.

[17] C. Godbillon, Feuilletages : Études Geométriques I, Université Louis Pasteur, Mai, 1985.

[18] X. Gómez-Mont and A. Lins Neto, Structural stability of foliations with a meromorphic first integral (Topology Vol. 30, 1991, pp. 315-334). | MR 92j:32114 | Zbl 0735.57014

[19] H. Grauert and R. Remmert, Theory of Stein Spaces, Springer-Verlag.

[20] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice Hall, Englewood Cliffs, NJ, 1965. | MR 31 #4927 | Zbl 0141.08601

[21] I. Kupka, The singularities of integrable structurally stable Pfaffian forms (Proc. Nat. Acad. Sci. U.S.A., Vol. 52, 1964, pp. 1431-1432). | MR 30 #3427 | Zbl 0137.41404

[22] A. Lins Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two (Lect. Notes in Math. n° 1345, pp. 192-231). | MR 90c:58142 | Zbl 0677.58036

[23] A. Lins Neto, Construction of singular holomorphic vector fields and foliations in dimension two (Journal of Diff. Geometry Vol. 26, 1987, pp. 1-31). | MR 88f:32047 | Zbl 0625.57012

[24] J. F. Mattei and R. Moussu, Holonomie et intégrales premières (Ann. Ec. Norm. Sup. Vol. 13, 1980, pp. 469-523). | Numdam | MR 83b:58005 | Zbl 0458.32005

[25] J. Martinet and J.-P. Ramis, Classification analytique des équations différentielles non lineaires resonnants du premier ordre (Ann. Sc. Ec. Norm. Sup., Vol. 16, 1983, pp. 571-621). | Numdam | MR 86k:34034 | Zbl 0534.34011

[26] A. Medeiros, Structural stability of integrable differential forms, Geometry and Topology (M. do Carmo, J. Palis eds.), LNM, 1977, pp. 395-428). | MR 56 #9561 | Zbl 0363.58007

[27] B. Azevedo Scárdua, Transversely affine and transversely projective foliations on complex projective spaces (Thesis, IMPA, 1994).

[28] A. Seidenberg, Reduction of singularities of the differential equation Ady = Bdx (Amer. J. of Math. Vol. 90, 1968, pp. 248-269). | MR 36 #3762 | Zbl 0159.33303

[29] E. Sernesi, Small deformations of global complete intersections (Bollettino della Unione Matematica Italiana, Vol. 12, 1975, pp. 138-146). | MR 53 #454 | Zbl 0333.32019

[30] Y. Siu, Techniques of Extension of Analytic Objects ; Marcel Dekker, N.Y., 1974. | MR 50 #13600 | Zbl 0294.32007